# SDR VNAA2025021011102

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 29,420 hours, 22,817 cycles
- System (JASC): 3140 · Central Computers
- Part: Dcu
- Part number: 8221310107
- Part serial: 3YBHJ
- Condition: Unserviceable
- Location: Zone 100
- Part time: 29,751 hours, 22,976 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT BURNING SMELL CBP2 Q2 POPPED. DCU AURAL INOP STATUS MESSAGE. THERE WAS NO MEDICAL ATTENTION REPORTED / INSPECTED FOR SMOKE ODOR ON FLIGHT DECK IAW FIM 21-21-00-810-806-A01. SUSPECT DCU 2 AND DCU CONTROL PANEL AS CAUSE OF ODOR. REMOVED AND REPLACED DCU2 IAW CRJ 700 AMM 31-41-04-000/400-801-A01.
